Local limit theorems for transition densities of Markov chains converging to diffusions

Mammen, Enno ; Konakov, Valentin

Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Probability Theory and Related Fields
Volume: 117
Issue number: 4
Page range: 551 - 587
Place of publication: ber
Publishing house: Springer
ISSN: 0178-8051
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item